| Model Number |
PCB00 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Age, weight, and ethnicity: unknown/ not provided.If implanted, give date: as there was no patient contact.If explanted, give date: as there was no patient contact.Device evaluation: since product was not returned, the complaint issue reported could not be verified.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that no other complaints were received from this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.
Event or Problem Description
It was reported that an intraocular lens (iol) had a loading issue, bent/broken haptic.There was no patient contact.There was no other information provided.
Additional Manufacturer Narrative
Additional information: section d9.Device available for evaluation? yes returned to manufacturer on: 2/22/2021 section h3.Device returned to manufacturer? yes device evaluation: visual inspection using magnification was performed to the returned sample: the plunger and pushrod was observed in advanced position residues of lubricating material were observed on cartridge.No damaged was observed to the cartridge.The lens was also observed stuck in cartridge.It was too hard to remove the lens from the cartridge to address the haptic damaged condition reported.Based on the sample evaluation, there is no evidence to suggest that the complaint unit has been affected by the manufacturing process.The condition in which the sample returned is consistent with a product that was handled and prepared for a surgical process.The complaint issue reported could not be verified.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.